About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 621315, 8 pages
http://dx.doi.org/10.1155/2013/621315
Research Article

Successive Iteration of Positive Solutions for Fourth-Order Two-Point Boundary Value Problems

College of Electron and Information, Zhejiang University of Media and Communications, Hangzhou, Zhejiang 310018, China

Received 1 March 2013; Revised 12 June 2013; Accepted 14 June 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Yongping Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, “On fourth order boundary value problems arising in beam analysis,” Differential and Integral Equations, vol. 2, no. 1, pp. 91–110, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic, Boston, Mass, USA, 1999. View at MathSciNet
  3. Z. B. Bai, “Iterative solutions for some fourth-order differential equations,” Journal of Systems Science and Mathematical Sciences, vol. 27, no. 4, pp. 555–562, 2007 (Chinese). View at MathSciNet
  4. Z. Bai, “The upper and lower solution method for some fourth-order boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 6, pp. 1704–1709, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Bai and H. Wang, “On positive solutions of some nonlinear fourth-order beam equations,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 357–368, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Ehme, P. W. Eloe, and J. Henderson, “Upper and lower solution methods for fully nonlinear boundary value problems,” Journal of Differential Equations, vol. 180, no. 1, pp. 51–64, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. R. Graef and B. Yang, “Existence and nonexistence of positive solutions of fourth order nonlinear boundary value problems,” Applicable Analysis, vol. 74, no. 1-2, pp. 201–214, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. R. Graef and B. Yang, “Positive solutions of a nonlinear fourth order boundary value problem,” Communications on Applied Nonlinear Analysis, vol. 14, no. 1, pp. 61–73, 2007. View at Zentralblatt MATH · View at MathSciNet
  9. Y. Li, “Positive solutions of fourth-order boundary value problems with two parameters,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 477–484, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Li, “Two-parameter nonresonance condition for the existence of fourth-order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 308, no. 1, pp. 121–128, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Liu, “Positive solutions of fourth-order two point boundary value problems,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 407–420, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Ruyun, Z. Jihui, and F. Shengmao, “The method of lower and upper solutions for fourth-order two-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 215, no. 2, pp. 415–422, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Ma and H. Wang, “On the existence of positive solutions of fourth-order ordinary differential equations,” Applicable Analysis, vol. 59, no. 1–4, pp. 225–231, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. P. Sun, “Symmetric positive solutions to a fourth-order nonlinear differential equation with nonlocal boundary conditions,” Acta Mathematica Sinica, vol. 50, no. 3, pp. 547–556, 2007 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  15. Y. P. Sun, “Existence and multiplicity of positive solutions for an elastic beam equation,” Applied Mathematics-A Journal of Chinese Universities, vol. 26, no. 3, pp. 253–264, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Yang, “Positive solutions for the beam equation under certain boundary conditions,” Electronic Journal of Differential Equations, no. 78, pp. 1–8, 2005. View at Zentralblatt MATH · View at MathSciNet
  17. B. Yang, “Positive solutions for a fourth order boundary value problem,” Electronic Journal of Qualitative Theory of Differential Equations, no. 3, pp. 1–17, 2005. View at Zentralblatt MATH · View at MathSciNet
  18. Y. R. Yang, “Triple positive solutions of a class of fourth-order two-point boundary value problems,” Applied Mathematics Letters, vol. 23, no. 4, pp. 366–370, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Q. Yao, “Local existence of multiple positive solutions to a singular cantilever beam equation,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 138–154, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Q. Yao, “Solvability of a classical beam equation with Carathéodory nonlinearity,” Southeast Asian Bulletin of Mathematics, vol. 35, no. 4, pp. 709–715, 2011. View at Zentralblatt MATH · View at MathSciNet
  21. J. P. Sun and X. Q. Wang, “Existence and iteration of monotone positive solution of BVP for an elastic beam equation,” Mathematical Problems in Engineering, vol. 2011, Article ID 705740, 10 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Q. Yao, “Successively iterative technique of a classical elastic beam equation with Carathéodory nonlinearity,” Acta Applicandae Mathematicae, vol. 108, no. 2, pp. 385–394, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Q. Yao, “Monotonically iterative method of nonlinear cantilever beam equations,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 432–437, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. Zhang, “Existence and iteration of monotone positive solutions for an elastic beam equation with a corner,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2097–2103, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1988. View at MathSciNet
  26. M. A. Krasnosel'skiĭ, Positive Solutions of Operator Equations, P. Noordhoff, Groningen, The Netherlands, 1964. View at MathSciNet